| Catalog Number |
368685 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There were multiple medical device types reported to be involved.The information for the additional device type is as follows d.2.B medical device type: jka d.2.A common device name: tubes, vials, systems, serum separators, blood collection a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd vacutainer® ultratouch¿ push button blood collection set with pah, blood leaked from the non-patient end of the device at the connection between the hub and sleeve.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
Bd had not received any samples or photos for investigation.A total of 30 retained samples were subjected to functional tests.All samples passed testing, as there was no evidence of side-pierced sleeves, poor sleeve recovery, sleeve fall-off, or sleeve leakage during use.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: sleeve function.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description